# SDR AALA202304184672

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A320*
- Aircraft serial: 7154
- Aircraft time: 20,602 hours, 8,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR ASSIST BOTTLE LOW. MAINTENANCE SERVICED DOOR ASSIT BOTTLE PER AMM 52-10-00.
